# SDR 07FDEA03723

- Difficulty date: August 30, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A5237803920000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DOOR FWD LOWER CORNER WITH CRACK ON EDGE MEMBER.  DOOR FWD LOWER CORNER EDGE MEMBER WAS REPLACED IAW SRM 51-72-10.
